# SDR A6WA202211018371

- Difficulty date: November 1, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 38,857 hours, 37,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R53617909
- Condition: Corroded
- Location: Fs 574- 621
- Part time: 38,857 hours, 37,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT FLOOR SUPPORT BEAM FITTING BETWEEN FS 574.0 AND FS 621.0 AND LBL 27 HAS CORROSION. MEASUREMENTS ARE L= 3.0Ï¿½ X W=1.0Ï¿½ X D= 0.043Ï¿½.  ************AIRCRAFT REMOVED FROM SERVICE**************************** BLENDED CORROSION ON PREVIOUS REPAIR OF FLOOR SUPPORT BEAM FITTING BETWEEN FS 574.0 AND FS 621.0 AND LBL 27. MEASUREMENTS ARE L= 3.0Ï¿½ X W=1.0Ï¿½ X D= 0.043Ï¿½. PERFORMED REPAIR BY CUTTING OUT DAMAGED SECTION MEASURING L=2.350Ï¿½ X W= 0.900Ï¿½. FABRICATED AND INSTALLED FILLER WITH MATERIAL 7075-T6, THICKNESS 0.100Ï¿½, P/N 601R-53-61-7909-2. REPAIR STRAP INSTALLED P/N 601R-53-61-7909-1, MATERIAL 7075-T6, THICKNESS 0.900Ï¿½.   PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS PERFORMED IAW MHI RJ REO 601R-53-61-7909 REV (--) DATED 2022-11-01.  WORK PERFORMED UNDER AERSALE WORK ORDER 003768, CARD NO. 20295, TT: 38857:13, TC: 37733.
